# SDR DXTA2022090969970

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N570QS
- Make and model: Cessna 120
- Aircraft serial: 680A0125
- Aircraft time: 4,696 hours, 3,086 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: 99148361
- Part serial: 0895
- Condition: Dirty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: JUST AFTER LEVEL OFF AT FL 380 A FAINT BUT DISTINCT ODOR WAS NOTICED.  IT WAS INTERMITTENT WHILE IN CRUISE BUT BECAME STRONGER DURING THE DESCENT. NO SIGN OF SMOKE AND ALL AIRCRAFT SYSTEMS WERE NORMAL. // SIGNOFF// PERFORMED ENGINE RUNS TO OPERATE ECM. CYCLED COCKPIT AND CABIN TRIM AIR VALVES MULTIPLE TIMES. COMPLETED NETJETS TASK CARD IAW TC-68A-21-181006MR2 REVISION DATE 02-16-2022. REMOVED HEPA FILTER P/N 9914836-1 S/N 0895 AND INSTALLED NEW HEPA FILTER P/N 9914836-1, S/N 0847 IAW CE-680A-21-70-10. NO DEFECTS FOUND
